# SDR USAA2013071700032

- Difficulty date: July 10, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 32,752 hours, 21,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON R2 CENTER SECTION SHAPE AT FR 16, 18 & 19, -Z500.  REPLACED R2 CENTER SECTION SHAPE IAW SRM 51-42-11 & 51-42-00.
